MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK
Catalog Number 305269
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe integra 3ml ll w/ndl 25x5/8 rb had leakage.The following information was provided by the initial reporter: the syringe/needle combination leaked.Discovered by: site nurse.Date of discovery: (b)(6) 2025.Date of occurrence: (b)(6) 2025.Item number: 305269.Lot number: 0259746.When the study drug was being administered, the nurse noticed some drops of the study drug had leaked out.Administration was stopped and the needle/syringe was assessed.The needle of the syringe was replaced and the remainder of the study drug (0.7 ml) was administered without issue.The total volume of study drug at the beginning was 1.6ml but it is unclear how much had leaked; therefore, it is unknown how much of the study drug was administered.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - leakage an investigation was conducted on two samples of the 3ml integra syringe with a 25x5/8¿ needle (part number 305269) from batch 0259746.The samples were received in sealed packaging and underwent visual inspection and functional testing.No defects or leakage were observed, and the reported issue could not be replicated.The condition of the samples was found to be within product specifications.It is recommended to hand-tighten the needle onto the syringe prior to use to ensure secure attachment.Furthermore, a device history record review was completed for provided lot number 0259746.All visual inspections were performed as per requirement with one quality notifications related to the complaint defect.Batch 0259746 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
INTEGRA PRECISIONGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22057107
Report Number1213809-2025-00341
Device Sequence Number15552102
Product Code MEG
UDI-Device Identifier30382903052692
UDI-Public(01)30382903052692(11)200915(17)250831(10)0259746
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number305269
Device Lot Number0259746
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown